RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1969, Volume 9, Number 1, Pages 226–235 (Mi zvmmf7089)  

Scientific communications

Convergence of the $KP$-method for some neutron transfer problems

V. I. Lebedev

Moscow

Full text: PDF file (870 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1969, 9:1, 309–323

Bibliographic databases:

Document Type: Article
UDC: 518:517.9:533.9
Received: 06.06.1967

Citation: V. I. Lebedev, “Convergence of the $KP$-method for some neutron transfer problems”, Zh. Vychisl. Mat. Mat. Fiz., 9:1 (1969), 226–235; U.S.S.R. Comput. Math. Math. Phys., 9:1 (1969), 309–323

Citation in format AMSBIB
\Bibitem{Leb69}
\by V.~I.~Lebedev
\paper Convergence of the $KP$-method for some neutron transfer problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1969
\vol 9
\issue 1
\pages 226--235
\mathnet{http://mi.mathnet.ru/zvmmf7089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0263385}
\zmath{https://zbmath.org/?q=an:0175.16302}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1969
\vol 9
\issue 1
\pages 309--323
\crossref{https://doi.org/10.1016/0041-5553(69)90024-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7089
  • http://mi.mathnet.ru/eng/zvmmf/v9/i1/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:72
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019